MathSciNet Relay Station
MathSciNet bibliographic data
MR2007330 34K11 (34K40)
Dzhurina, Ĭ.; Busha, Ya.; Aĭryan, È. A. Oscillation criteria for second-order differential equations of neutral type with mixed arguments. (Russian) Differ. Uravn. 38 (2002), no. 1, 126--128, 143; translation in Differ. Equ. 38 (2002), no. 1, 137–140
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement